# SDR AALA201707219006

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,118 hours, 27,699 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Part number: D5211013000099
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 316AR DOOR MECHANISM MISSING HARDWARE. REMOVED AND INSTALLED THE RT DOOR MECHANISM HANDLE LOWER IAW AMM.
